Sunday, January 15, 2012

head in the clouds

So...this feels like me, cloudy.
This is day 2, with not to much sleep.  Boy is that draining, even though you rest, you don't get good sleep.
I know it is my body's reaction to the Cymbalta being reintroduced...I am trying to keep a positive spin on it and not question it...oh boy do I question things.  :)
The first night, I had a panic attack and I have not had one in so long, I forgot what they were all about.  I guess my mind was just going into overdrive and I started reacting.  I managed to calm myself down, and got a bit of sleep.  I was fearful I would get another one last night, but thankfully I didn't. I am hoping each day will get better and the symptoms will be behind me and I can get back to feeling like me... I am just relaxing and I don't have much get up and go.  I feel a desire to watch a video or two, in my online classes...but I don't do it.  I just think about it.  I would love to hit the gym and work some of this tension off, but I either broke or badly bruised my toe last week...ouch!  It is now getting better, but I still can't walk much on it.
This to shall pass...

4 comments:

  1. I think you are hitting a bump in the road, you will get over it, you are stronger than you think. I have seen this in you!!! I sure hope putting this med back in your body will do you some good, time will tell. I think a talk with your counselor before you leave may be good if manageable. You also may have this trip on your mind and that is weighing heavy. THEN.....there is the little toe, darn that accident, controls you more than you think for such a little thing!!! I'm keeping positive for you my Sweet friend!!! xo

    ReplyDelete
  2. believe it or not, days like this are good for. so you feel like watching a class video...but you don't...eh. you'll do it another day. I say just let the day happen, remembering what good is going to come from the cymbalta and don't think....hello Kathy, turning off your brain...that's it, flick the switch...now step away from anything that requires deep thought...that's right...you're doing it. :)

    ReplyDelete
  3. Yes bumps in the road do happen to everyone.... and you can't force them or wish them away. I just wait for them to pass on their own and try and do other things in the mean time that I have been putting off..... time with friends, reading a pile of magazines, cleaning, whatever. That way when the art mood strikes you again, you have a green light!

    ReplyDelete
  4. Bless you Kathy - don't rush....listen to your mind and body and go with the flow...all will calm soon I am sure and then you will begin to feel the positive effects of the tablets. As Sherry says, take a step back - no need to make any decisions - put your feet up and breathe................
    xx

    ReplyDelete